Uncountable Powers of ... can be almost Lindelöf.
Manuscripta mathematica, Tome 22 (1977), pp. 77-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__22_154482,
author = {D.H. Fremlin},
title = {Uncountable {Powers} of ... can be almost {Lindel\"of.}},
journal = {Manuscripta mathematica},
pages = {77--86},
year = {1977},
volume = {22},
zbl = {0396.54015},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__22_154482/}
}
D.H. Fremlin. Uncountable Powers of ... can be almost Lindelöf.. Manuscripta mathematica, Tome 22 (1977), pp. 77-86. http://geodesic.mathdoc.fr/item/MM2_1977__22_154482/